# SDR 2007UALA04055

- Difficulty date: October 3, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 45,110 hours, 8,490 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Condition: Failed
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4R POWER ASSIST RESERVOIR SQUIB FAILS TEST.  REPLACED DOOR ASSIST RESERVOIR.  BITE TEST OK FOR SERVICE.
